Unprotected sex with my Boy friend now confused with my periods and chances of pregnancy

Patient

Q: I am an Indian female of 25 years, height-5-4, weight 98 kg . My menstrual cycle is of 25 days. I had my normal periods started on 28 November 2013 which lasts for 4-5 as usual. But the story starts when I met my boy friend first time on 10 December 2013 and I had sex, although my boy friend use condom but the condom slips or torn due to which there is some leakage of his semen on me not exactly sure whether it goes inside me or not. After 1 hr of sex I had taken 1 tab of unwanted 72. In December I got my bleeding started on 25 th which lasts for 7-8 days, (from 25th December 2013 to 2nd January 2104) . Out of these 8 days beginning 2 days the bleeding is very less but remaining 5-6 days the bleeding is above normal. My first question is that this 8 days bleeding in December is my menstrual cycle bleeding or some after effects of tab unwanted 72. Now in January I did not get my periods till now ( i.e 27th January) which is due on 21 to 23 January. Before 10 days back I am not much worried as I got my bleeding in December and I think that was my periods bleeding so there is no chance of pregnancy. But now I am much confused and too much worried due too not having my periods till now, and I was thinking that I am pregnant or not. Due to my family strictness I could not move too much outside my home. So please help me what should I do to come out of this situation and tell me what is the chance of my pregnancy.

Doctor

A:   Since you had menses after accidental unprotected sex, chances of pregnancy is almost negligible. But to be assured, get a pregnancy test done either by a kit available at a pharmacist or a lab. Regarding your question about prolonged bleeding, it is definitely because of the effect of emergency pill. Moreover delay in period this time could also be ascertained to the emergency contraceptive pill. Firstly be assured that you are almost not pregnant and secondly the prolonged period could be the effect of pill. If your periods does not occur in few more days, consult a gynecologist for detailed examination and management.

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews